# SDR AALA20141115006

- Difficulty date: November 15, 2014
- Submitted: November 17, 2014
- Operation: Air carrier
- Aircraft: N486AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49679
- Aircraft time: 74,713 hours, 39,401 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Portable Light
- Part number: 1001191
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD PORTABLE EMER LIGHT INOPERATIVE WHEN TESTED IAW CARD 0801.  R & R L1 PORTABLE EMER LIGHT IAW AMM 33-53-00.  SYS CHECKED NORMAL.
